Ditto, not a problem for me. 1 mg everyday at night to sleep. I never forget to take it but for some reason lately I keep forgetting to take my Wellbutrin a couple days a week! I guess that means I'm feeling good :) I need to come up with a better plan apparently.
Since, you have been on it for a long time. Does your doctor check you liver? I'm a worry wort about all this....but, since I've been on it ,I can't imagine being off it and no bad side effects, that I noticed. I take 2mg. total a day. @Mammo, if don't mind sharing, how much daily do you take?
I also take Clonazepam. I started out taking 0.25 mg. twice daily. However, for about 6 years I have been taking 0.5 mg. twice daily. My physician said I could take a third pill if necessary. I usually have blood work once or twice yearly and never a problem. I have not had side effects from this drug...I notice I feel better within 30-45 minutes.
I took this medication for about three days. I don't recommend you drive with it in your system. It just made me sleep but anxiety was still there, although numbed. Be wary of balance loss with this drug. It does last longer than Xanax but for me, only Xanax truly killed the pain
I did not like Klonopin, although my experience may have been affected by the fact that I was taking it when I was also tapering onto Zoloft. But the Klonopin made me feel really foggy but still anxious. It did not help me sleep. I prefer Xanax.
I have been taking clonazepam for 7 years. Initially increased my dosage from .5 mg twice a day to three times a day. I have been on the same dosage all this time. I am not sure about this but I do think it also helps me keep my blood pressure down. I do not take any other medications. It has helped me tremendously with my panic attacks. I am hoping to eventually stop taking it. When I broke my leg and had surgery I was scared to take the clonazepam with the pain killers for fear of overdosing but I was able to space things out and did not have any side effects. I do occasionally enjoy an alcoholic beverage, I would suggest NOT drinking with this medication if you are new to the medication - if I have taken my medication earlier in the day I will have a glass of wine or beer in the evening.
I have taken the medication on a wierd "as needed basis". It works for me - I take two pills whenever I feel "nervous" or if I have a wierd feeling or at night time if I am unsettled. I take two pills at once. Oddly enough when I take it over time, it is equivalent to taking the prescribed about over time. Some times I can have my prescription last 2 months and sometimes not. The doctor of course said this is a no-no but since I have been on it for such a long period of time and my dosage has not increased and I am doing pretty good considering I have had MANY high stressors in my life, he has pretty much accepted the way I take my medication. Whatever you do, be honest with your psychiatrist about your medication and how you take it.
Yeah, I just take 2mg. total a day and it seems to do the job. I have taken 3mg. on very stressful days and had no bad side effects. I also take this w/ up to 300mg of Tramadol(pain killer) for a neck/back injury I'm currently seeking care for. I'm worried, because I don't want to be w/o these meds. So, I know I'm becoming dependent on them. I need them now, and my doctor says not to worry. I don't worry about drinking w/ them(even though I was kind of a couple glasses of wine a night girl pre-accident and pre-meds) Drinking on them makes me sick, in fact even food and smells make me sick. I've lost 15 pounds?? I'm not sure if it's depression or meds.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.